Browse views: by Year, by Function, by GLF, by Subfunction, by Conference, by Journal

Conformation-Dependent QSPR-Models: logPOW

Kramer, Christian and Muehlbacher, Markus and El Kerdawy, Ahmed and Hudson, Brian and Clark, Timothy (2011) Conformation-Dependent QSPR-Models: logPOW. Journal of Chemical Information and Modeling, 51 (9). pp. 2408-2416. ISSN 1549-9596

Item Type: Article
Related URLs:
Related URLs:
Date Deposited: 13 Oct 2015 13:15
Last Modified: 13 Oct 2015 13:15
URI: https://oak.novartis.com/id/eprint/5339

Search

Email Alerts

Register with OAK to receive email alerts for saved searches.